# SDR FDEA201010254166

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005187KF
- Condition: Punctured
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL LT SIDE AT STA 1841 IS PUNCTURED. FABRICATED NEW FLOOR PANEL IAW DWG SRZ25-005, REV "H" AND DWG SRZ 25-011, REV "C".  REMOVED AND RE-INSTALLED FLOOR PANEL IAW SRM 51-  31-01, VOL II.
